On differential–algebraic equations in infinite dimensions

Sascha Trostorff, Marcus Waurick

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)
8 Downloads (Pure)


We consider a class of differential–algebraic equations (DAEs) with index zero in an infinite dimensional Hilbert space. We define a space of consistent initial values, which lead to classical continuously differential solutions for the associated DAE. Moreover, we show that for arbitrary initial values we obtain mild solutions for the associated problem. We discuss the asymptotic behaviour of solutions for both problems. In particular, we provide a characterisation for exponential stability and exponential dichotomies in terms of the spectrum of the associated operator pencil.

Original languageEnglish
Pages (from-to)526-561
Number of pages36
JournalJournal of Differential Equations
Issue number1
Early online date23 Jul 2018
Publication statusPublished - 5 Jan 2019


  • consistent initial values
  • differential–algebraic equations
  • exponential dichotomy
  • exponential stability
  • strong and mild solutions


Dive into the research topics of 'On differential–algebraic equations in infinite dimensions'. Together they form a unique fingerprint.

Cite this